# SDR DALA2024021302107

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197 Rbl41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND CORROSION AT STA.1197+110 , RBL.41 . CORRECTIVE ACTION: DAMAGED AREA REPAIRED BYPRE B767-300 SRM 53-00-07-2R (0190411)
